Open Access
Translator Disclaimer
October 2006 Blocked regular fractional factorial designs with minimum aberration
Hongquan Xu
Ann. Statist. 34(5): 2534-2553 (October 2006). DOI: 10.1214/009053606000000777

Abstract

This paper considers the construction of minimum aberration (MA) blocked factorial designs. Based on coding theory, the concept of minimum moment aberration due to Xu [Statist. Sinica 13 (2003) 691–708] for unblocked designs is extended to blocked designs. The coding theory approach studies designs in a row-wise fashion and therefore links blocked designs with nonregular and supersaturated designs. A lower bound on blocked wordlength pattern is established. It is shown that a blocked design has MA if it originates from an unblocked MA design and achieves the lower bound. It is also shown that a regular design can be partitioned into maximal blocks if and only if it contains a row without zeros. Sufficient conditions are given for constructing MA blocked designs from unblocked MA designs. The theory is then applied to construct MA blocked designs for all 32 runs, 64 runs up to 32 factors, and all 81 runs with respect to four combined wordlength patterns.

Citation

Download Citation

Hongquan Xu. "Blocked regular fractional factorial designs with minimum aberration." Ann. Statist. 34 (5) 2534 - 2553, October 2006. https://doi.org/10.1214/009053606000000777

Information

Published: October 2006
First available in Project Euclid: 23 January 2007

zbMATH: 1106.62087
MathSciNet: MR2291509
Digital Object Identifier: 10.1214/009053606000000777

Subjects:
Primary: 62K15
Secondary: 62K05

Keywords: Blocking scheme , linear code , minimum aberration , minimum moment aberration , Pless power moment identity , projective geometry

Rights: Copyright © 2006 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.34 • No. 5 • October 2006
Back to Top